Alert archive / Mississippi / Areal Flood Warnings in 2016
Areal Flood Warning 3, NWS Mobile, AL
NWS Mobile, AL issued this areal flood warning at Mar 11, 2016, 2:14 PM CST for 5 counties in Mississippi; Choctaw County, Clarke County, Washington County, Alabama. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 11, 2016, 2:14 PM CST (20:14 UTC)
- Expired
- Mar 12, 2016, 2:15 PM CST
- In force
- 24 hr
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Choctaw County, AL, Clarke County, AL, Washington County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 103 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -284 m²/s²
- 0-3 km storm-relative helicity
- -406 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
301
WGUS44 KMOB 112014
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
214 PM CST FRI MAR 11 2016
ALC023-025-129-MSC039-041-111-131-153-122015-
/O.NEW.KMOB.FA.W.0003.160311T2014Z-160312T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW AL-WASHINGTON AL-CLARKE AL-GEORGE MS-WAYNE MS-GREENE MS-
PERRY MS-STONE MS-
214 PM CST FRI MAR 11 2016
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLOOD WARNING FOR SMALL STREAMS IN...
CHOCTAW COUNTY IN SOUTHWESTERN ALABAMA...
WESTERN WASHINGTON COUNTY IN SOUTHWESTERN ALABAMA...
NORTHWESTERN CLARKE COUNTY IN SOUTHWESTERN ALABAMA...
GEORGE COUNTY IN SOUTHEASTERN MISSISSIPPI...
WAYNE COUNTY IN SOUTHEASTERN MISSISSIPPI...
GREENE COUNTY IN SOUTHEASTERN MISSISSIPPI...
PERRY COUNTY IN SOUTHEASTERN MISSISSIPPI...
STONE COUNTY IN SOUTHEASTERN MISSISSIPPI...
* UNTIL 215 PM CST SATURDAY
* AT 209 PM CST...EMERGENCY MANAGEMENT REPORTED FLOODING IN NUMEROUS
LOCATIONS ACROSS THE WARNED AREA. BETWEEN 5 AND 10 INCHES OF
RAIN HAVE FALLEN SINCE LAST EVENING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WAYNESBORO...WIGGINS...LUCEDALE...BUTLER...RICHTON...LEAKESVILLE...
BEAUMONT...NEW AUGUSTA...STATE LINE...MILLRY...LISMAN...SILAS...MCLAIN...
PENNINGTON...GILBERTOWN...TOXEY...NEEDHAM...PERKINSTON...CLARA AND
BUCKATUNNA.
THESE AREAS ARE CURRENTLY EXPERIENCING GENERAL INUNDATION FLOODING
AS HIGHER RAINFALL RATES HAVE TAPERED. SOME SMALL CREEKS ARE STILL
EXPERIENCING RAPID RISES. AREA RESIDENTS WILL HAVE TO CONTEND WITH
RISING WATERS...ESPECIALLY ALONG SMALL CREEKS AND IN LOW LYING AREAS
AS THE MAJOR RIVERS CONTINUE TO EXPERIENCE SUBSTANTIAL RISES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON'T DROWN!
&&
LAT...LON 3231 8799 3209 8805 3206 8812 3198 8806
3192 8809 3193 8805 3182 8818 3170 8809
3135 8844 3074 8841 3073 8888 3068 8889
3065 8934 3091 8934 3091 8914 3143 8915
3143 8894 3182 8894 3190 8847 3231 8842
$$What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this areal flood warning went out at Mar 11, 12:44 PM CST, 1 hour 30 minutes earlier.
Area forecast discussion, Mar 11, 12:44 PM CST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1244 PM CST FRI MAR 11 2016
...SECOND ROUND OF FLASH-FLOOD PRODUCING RAINS TAPERING THIS
AFTERNOON...
.DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.
&&
.UPDATE...SYNOPTICALLY...THE WELL ADVERTISED UPPER LOW OVER TEXAS IS
NOW LIFTING TO THE NORTHEAST. DOWNSTREAM AND TO THE IMMEDIATE NE OF
THE UPPER LOW OVER OUR REGION...NOTABLE 250-850 HPA DIFFERENTIAL
DIVERGENCE HAS FORCED DEEP-LAYER VERTICAL MOTION AND A RESULTANT
SECOND ROUND OF VERY HEAVY RAINFALL THAT HAS RESULTED IN FLASH
FLOODING. A 'PROGRESSIVE' BAND OF DEEP CONVECTION WHOSE LEADING EDGE
MOVED OUT OF SE MS EARLIER THIS MORNING HAS NOW VIRTUALLY STALLED
ALONG A LINE FROM GULF SHORES,AL TO GROVE HILL, AL.
LATEST SATELLITE AND RADAR TRENDS OVER THE PAST FEW HOURS SHOW CLOUD
TOP WARMING...A GENERAL DECREASE IN LIGHTNING AND SURFACE-BASED
INSTABILITY. DEEP-LYR MOISTURE FLUX CONVERGENCE (BEST ALONG LEADING
EDGE) HAS ALSO WEAKENED. RAINFALL RATES HAVE FALLEN TO LESS THAN A
QUARTER-INCH PER HOUR BEHIND THE LINE OVER SOUTHEAST MS AND WESTERN
SW AL.
STRONG OBSERVATIONAL EVIDENCE SUPPORTS THE FACT THAT THIS IS THE END
OF THE SECOND ROUND OF FLASH-FLOOD PRODUCING RAINFALL. YOU CAN LOOK
FOR US TO BEGIN TO MERGE OUR FLASH FLOOD PRODUCTS INTO AREAL FLOOD
WARNINGS LATER THIS AFTERNOON WITH DURATIONS UP TO 24 HOURS DUE TO
INUNDATION FLOODING. RISING RIVERS WILL NOT ALLOW FOR THE DRAINING OF
SMALLER BASINS.
AS FOR A SECOND ROUND OF HEAVY RAINFALL OVERNIGHT...WE DO SEE
EVIDENCE INT HE SHORT-TERM GUIDANCE THERE IS SOME RE-LOADING OF THE
INGREDIENTS NECESSARY TO PRODUCE YET ANOTHER ROUND...BUT CONSENSUS
IS THAT THE HEAVIEST RAINFALL WILL DEVELOP AND REMAIN CLOSE TO OUR
COASTAL ZONES...BUT NOT GREATLY AFFECT THEM. THIS SITUATION WILL BE
CAREFULLY MONITORED AND ITS OUTCOME WILL BE DRIVEN BY HOW FAR SOUTH
CURRENT OUTFLOWS MOVE OUT INTO THE GULF FROM THIS SECOND ROUND. THIS MAY
BE A SAVING FACTOR FOR THE COASTAL COUNTIES SO AS TO PREVENT DEEP
LAYER MOISTURE FLUX CONVERGENCE FROM FORMING FURTHER NORTHWARD AND
FORCING ADDITIONAL DEEP CONVECTION OVER ALREADY RAIN- SOAKED AREAS.
/23 JMM
&&
.PREV DISCUSSION... /ISSUED 1120 AM CST FRI MAR 11 2016/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...
18Z ISSUANCE...A LARGE AREA OF MODERATE TO HEAVY RAINFALL WILL
CONTINUE MOVING IN FROM THE WEST TODAY MAINTAINING DEEP-LAYER CLOUD
COVER. SURFACE WINDS WILL BE VARIABLE IN THUNDERSTORM OUTFLOWS...BUT
AHEAD F THE LINE EXPECT SE GUSTY WINDS. AREA TERMINALS WEST OF I-65
ARE ALREADY EXPERIENCING IFR TO TEMPORARILY LIFR CONDITIONS DUE TO
CIGS/VSBYS OR BOTH AND THIS WILL PERSIST THROUGH MID EVENING...AT
LEAST. TERMINALS EAST OF I-65 WILL SIMILARLY TREND TO PREVAILING
IFR/LIFR CONDITIONS AFTER 11.21 UTC AND WILL ENDURE UNTIL THE EARLY
MORNING HOURS. OUTLOOK THROUGH SUNRISE WILL BE TO STAY WITH AT LEAST
PREVAILING IFR CONDITIONS FOR BOTH CIGS AND VSBYS (OR BOTH) AS
PRECIPITATION PERSISTS AND WINDS BECOME ESE TO SE AND MAINTAIN LOW
CLOUDS AND REDUCED VSBYS DUE TO FOG WHEN NOT PRECIPITATING. /23 JMM
PREV DISCUSSION... /ISSUED 916 AM CST FRI MAR 11 2016/
DISCUSSION...SEE UPDATED INFORMATION FOR LAND AREAS BELOW.
UPDATE...HAVE UPDATED TO INCREASE POPS ESPECIALLY OVER THE WESTERN
HALF OF THE AREA FOR THE REMAINDER OF THE DAY AND TO ADD CLARKE AND
BALDWIN COUNTIES TO THE FLASH FLOOD WATCH. MADE ADJUSTMENTS TO
TEMPERATURES AND DEWPOINTS BASED ON LATEST TRENDS WITH OTHER MINOR
ADJUSTMENTS. /29
PREV DISCUSSION... /ISSUED 444 AM CST FRI MAR 11 2016/
NEAR TERM /NOW THROUGH FRIDAY NIGHT/...A DEEP CUTOFF UPPER LOW
REMAINS NEARLY STATIONARY ACROSS DEEP SOUTH TEXAS THIS MORNING.
MEANWHILE...AN UPPER RIDGE REMAINS ACROSS THE SOUTHEAST COAST. A
DEEP LAYER SOUTHERLY FLOW BETWEEN THESE FEATURES CONTINUES TO FEED
MOISTURE ACROSS THE LOWER MISSISSIPPI RIVER VALLEY. THE COMBINATION
OF THESE FEATURES ALONG WITH NUMEROUS UPPER LEVEL DISTURBANCES AND
NEAR RECORD PRECIPITABLE WATER VALUES AROUND 2 INCHES IS LEADING TO
VERY HEAVY RAIN JUST TO THE WEST OF THE AREA. A SHORTWAVE MOVING INTO
THE WEST COAST WILL FINALLY BEGIN TO KICK THE UPPER LOW SLOWLY OFF TO
THE NORTHEAST THROUGH TONIGHT. THIS WILL SHIFT THE PRIMARY MOISTURE
AXIS EASTWARD INTO OUR SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA
COUNTIES LATE THIS MORNING THROUGH TONIGHT. THIS WILL SET THE STAGE
FOR ADDITIONAL HEAVY RAIN AND FLOODING ESPECIALLY ACROSS SOUTHEAST MS
AND PORTIONS OF SOUTHWEST ALABAMA THROUGH TONIGHT. A FLASH FLOOD
WATCH REMAINS IN EFFECT FOR THESE AREAS WHERE AN ADDITIONAL 4 TO 8
INCHES OF RAIN IS POSSIBLE (WITH LOCALIZED DOUBLE AMOUNTS)...ON TOP
OF WHAT HAS ALREADY FALLEN. THE HIGHEST RISK OF SEEING FLASH FLOODING
IS ACROSS SOUTHEASTERN MISSISSIPPI THROUGH THE EARLY AFTERNOON...
SPREADING EASTWARD LATE THIS AFTERNOON. STRONG SOUTHERLY FLOW WILL
CONTINUE TO MAINTAIN A HIGH RISK OF RIP CURRENTS...ALONG WITH HIGH
SURF AND MINOR COASTAL FLOODING. HIGHS TODAY WILL RANGE FROM THE LOW
70S IN WESTERN AREAS TO NEAR 80 IN EASTERN AREAS. LOWS TONIGHT WILL
RANGE FROM THE LOW 60S INLAND TO MID 60S ALONG THE COAST. 13/JC
SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...THE WEAKENING UPPER
LEVEL LOW WILL OPEN TO A DEEP NEGATIVELY TILTED UPPER TROF ON
SATURDAY WHILE LIFTING SLOWLY NORTH OUT OF TEXAS AND INTO EASTERN
OKLAHOMA. A DEEPLY MOIST AND DIFLUENT SOUTHERLY MID LEVEL FLOW
PATTERN WILL SPREAD FROM THE CENTRAL GULF INTO OUR FORECAST AREA WELL
TO THE EAST OF THIS FEATURE...WITH PRECIPITABLE WATER VALUES
REMAINING ABOVE CLIMATOLOGICAL LEVELS. MEDIUM RANGE MODELS INDICATE
YET ANOTHER ROUND OF SHOWERS AND STORMS...SOME PRODUCING LOCALLY
HEAVY RAINFALL (AT LEAST SEVERAL MORE INCHES IN ADDITION TO WHAT WILL
HAVE FALLEN OVER THE PAST 36 HOURS) OVER SOUTHEAST MISSISSIPPI
SATURDAY AND THEN SPREADING MORE QUICKLY EAST ACROSS SOUTHWEST
ALABAMA SATURDAY NIGHT. WITH THE INITIAL SLOWER MOVEMENT SATURDAY THE
ADDITIONAL HEAVY RAINFALL WILL OCCUR OVER ALREADY SATURATED GROUND
AND WILL LIKELY LEAD TO ADDITIONAL FLOODING PROBLEMS. A FLASH FLOOD
WATCH WILL REMAIN IN EFFECT FOR ALL OF SOUTHEAST MISSISSIPPI AND
CHOCTAW...WASHINGTON AND MOBILE COUNTIES OF SOUTHWEST ALABAMA THROUGH
SATURDAY. WILL KEEP POPS CATEGORICAL OVER THESE LOCATIONS SATURDAY...
THEN TAPERING OFF (FROM WEST TO EAST) TO CHANCE POPS SATURDAY NIGHT.
WHILE THE THREAT FOR HEAVY RAINFALL AND FLOODING CONTINUES OVER
WESTERN THIRD OF THE FCST AREA...THE FLOODING POTENTIAL STILL
DECREASES FARTHER TO THE EAST...WITH RAINFALL AMOUNTS GENERALLY
TAPERING TO 1 TO 3 INCHES OVER EASTERN PORTIONS OF THE FCST AREA.
LINGERING SLIGHT RAIN CHANCES OVER THE EASTERN THIRD OF THE FCST AREA
EARLY SUNDAY WILL END BY LATE SUNDAY AS THE SYSTEM MOVES MORE QUICKLY
ON OFF TO THE EAST OF THE AREA AND A DRY WESTERLY FLOW ALOFT BECOMES
DOMINANT. DAYTIME HIGHS SATURDAY AND SUNDAY EXPECTED TO BE IN THE
70S. OVERNIGHT LOWS SATURDAY AND SUNDAY NIGHTS IN THE UPPER 50S AND
LOWER 60S. 12/DS
LONG TERM /MONDAY THROUGH THURSDAY/...DRY ZONAL FLOW ALOFT WILL
PREVAIL ACROSS THE CENTRAL GULF COAST REGION MONDAY AND TUESDAY.
HOWEVER...SOME MOISTENING OF THE ATMOSPHERE AHEAD OF A WEAK SHORTWAVE
TROUGH AND ASSOCIATED WEAK FRONTAL BOUNDARY THAT WILL BE MOVING
TOWARD THE MISSISSIPPI VALLEY WEDNESDAY AND TO NEAR THE COAST BY
THURSDAY WILL BRING OUR NEXT CHANCE OF SHOWERS AND THUNDERSTORMS
LATE IN THE EXTENDED PERIOD. ABOVE NORMAL TEMPERATURES OTHERWISE
CONTINUE INTO LATE NEXT WEEK WITH HIGHS AROUND 80 EACH DAY AND
OVERNIGHT LOWS AROUND 60 EACH NIGHT. 12/DS
MARINE...A MODERATE TO STRONG EAST TO SOUTHEAST WIND FLOW WILL
CONTINUE OVER THE MARINE AREA THROUGH SATURDAY BETWEEN HIGH PRESSURE
OFF THE SOUTHEAST COAST AND LOW PRESSURE OVER TEXAS. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FOR MOST OF THE MARINE AREA THROUGH 6 PM
SATURDAY. SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE TODAY
AND CONTINUE TO AFFECT THE MARINE AREA THROUGH SATURDAY EVENING. GUSTY
WINDS...FREQUENT LIGHTNING AND PERIODS OF VISIBILITY REDUCING HEAVY
RAIN WILL BE LIKELY WITH THE PASSAGE OF ANY STRONGER MARINE THUNDERSTORMS.
13/JC
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR ALZ051>053-
261>266.
HIGH RIP CURRENT RISK THROUGH SATURDAY AFTERNOON FOR ALZ265-266.
HIGH SURF ADVISORY UNTIL 6 AM CST SATURDAY FOR ALZ265-266.
COASTAL FLOOD ADVISORY UNTIL 6 AM CST SATURDAY FOR ALZ263>266.
FL...HIGH RIP CURRENT RISK THROUGH SATURDAY AFTERNOON FOR FLZ202-204-
206.
HIGH SURF ADVISORY UNTIL 6 AM CST SATURDAY FOR FLZ202-204-206.
COASTAL FLOOD ADVISORY UNTIL 6 AM CST SATURDAY FOR FLZ202-204-
206.
MS...FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR MSZ067-075-076-
078-079.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST SATURDAY FOR GMZ631-632-650-
655-670-675.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/MOBHazardous weather outlook, Mar 11, 9:53 AM CST, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 953 AM CST FRI MAR 11 2016 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-121200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 953 AM CST FRI MAR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WITH VERY HEAVY RAINS WILL IMPACT SOUTHEAST MISSISSIPPI AND MUCH OF SOUTHWEST ALABAMA THROUGH TONIGHT WITH DECREASING COVERAGE OF SHOWERS AND STORMS FURTHER TO THE EAST. THE HEAVY RAINFALL WILL LIKELY BRING DEADLY FLASH FLOODING AND RISING RIVERS...ESPECIALLY ACROSS SOUTHEAST MISSISSIPPI AND PORTIONS OF SOUTHWEST ALABAMA. A FLASH FLOOD WATCH IS IN EFFECT FOR SOUTHEAST MISSISSIPPI AND CHOCTAW...WASHINGTON...MOBILE...CLARKE AND BALDWIN COUNTIES IN SOUTHWEST ALABAMA. A HIGH RISK OF POTENTIALLY DEADLY RIP CURRENTS WILL CONTINUE ACROSS AREA BEACHES THROUGH TONIGHT WITH TALL BREAKER ACTION OF 5 TO 7 FEET POUNDING INTO THE SURF ZONE. TIDES BETWEEN 2 AND 3 FEET ABOVE MEAN SEA LEVEL BRINGS THE POTENTIAL OF MINOR COASTAL FLOODING THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A FLASH FLOOD WATCH REMAINS IN EFFECT FOR SOUTHEAST MISSISSIPPI AND PORTIONS OF SOUTHWEST ALABAMA THROUGH SATURDAY AFTERNOON. THE HEAVY RAIN WILL MOVE EAST OF THE AREA LATE ON SATURDAY. A HIGH RISK OF RIP CURRENTS CONTINUES THROUGH SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-121200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 953 AM CST FRI MAR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT CONTINUES DUE TO STRONG SOUTHEAST WINDS AND HIGH SEAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT CONTINUES THROUGH SATURDAY AFTERNOON.
In the hours before
Local storm report, Mar 11, 11:38 AM CST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1138 AM CST FRI MAR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 AM FLASH FLOOD 5 WSW HIWANNEE 31.78N 88.76W
03/11/2016 WAYNE MS EMERGENCY MNGR
COUNTY EM REPORTS 6 FAMILIES TRAPPED ON WALLER RIDGE RD
WITH FIRE DEPT ATTEMPTING TO GAIN ACCESS.
&&
RROGERSSpecial weather statement, Mar 11, 12:32 PM CST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1232 PM CST FRI MAR 11 2016 ALZ059-262-264-FLZ201-203-111915- BALDWIN CENTRAL AL-ESCAMBIA AL-BALDWIN INLAND AL- SANTA ROSA INLAND FL-ESCAMBIA INLAND FL- 1232 PM CST FRI MAR 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BALDWIN...SOUTH CENTRAL ESCAMBIA...NORTHWESTERN ESCAMBIA AND NORTHWESTERN SANTA ROSA COUNTIES UNTIL 115 PM CST... AT 1232 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTHEAST OF LOXLEY...MOVING NORTHEAST AT 45 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CENTURY...FLOMATON AND MOLINO. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN MOBILE. LAT...LON 3053 8759 3082 8765 3114 8724 3071 8707 TIME...MOT...LOC 1832Z 222DEG 38KT 3069 8757 BUTTS
Local storm report, Mar 11, 1:32 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
132 PM CST FRI MAR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLASH FLOOD RUNNELSTOWN 31.38N 89.11W
03/11/2016 PERRY MS EMERGENCY MNGR
PORTION OF BUCK CREEK LOOP ROAD AND HANCOCK ROAD DAMAGED
BY FLOOD WATERS. PORTION OF BUFORD GILLIS ROAD DAMAGED
WELL SOUTH OF RUNNELSTOWN. BRIDGE WASHOUT ON HIGHWAY 42
AT TALLAHALLA CREEK.
0930 AM FLASH FLOOD NEW AUGUSTA 31.20N 89.04W
03/11/2016 PERRY MS EMERGENCY MNGR
WATER HAS ENTERED A BUILDING AT THE ELEMENTARY SCHOOL IN
NEW AUGUSTA. SEVERAL ROADS CLOSED IN THE NORTHERN HALF OF
THE COUNTY DUE TO FLOODING.
&&
JFBLocal storm report, Mar 11, 1:34 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
134 PM CST FRI MAR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM FLASH FLOOD 5 NE SMITHTOWN 31.48N 88.64W
03/11/2016 WAYNE MS EMERGENCY MNGR
BRIDGE DESTROYED ON JONES ANDERSON RD
&&
RROGERSLocal storm report, Mar 11, 1:36 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
136 PM CST FRI MAR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM FLASH FLOOD 2 SSE CLARA 31.55N 88.68W
03/11/2016 WAYNE MS EMERGENCY MNGR
WATER BEGINNING TO ENTER HOUSES ALONG CLARA RD. NEAR BIG
CREEK
&&
RROGERSLocal storm report, Mar 11, 1:38 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
138 PM CST FRI MAR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM FLASH FLOOD 2 SSE WAYNESBORO 31.65N 88.63W
03/11/2016 WAYNE MS EMERGENCY MNGR
COUNTY EM REPORTS OLD HWY 84 AND WALLER RIDGE ROADS ARE
WASHED OUT ALONG WITH MULTIPLE OTHERS ACROSS THE COUNTY.
&&
RROGERSThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 10, 8:19 PM CST | Areal Flood Advisory | MOB | Greene, Perry, Wayne | 3 hr |
| Mar 10, 8:39 PM CST | Flash Flood Warning | MOB | Greene, Perry, Wayne | 2 hr |
| Mar 10, 10:52 PM CST | Areal Flood Warning | MOB | Greene, Perry, Wayne | 9 hr |
| Mar 11, 2:14 AM CST | River Flood Warning | MOB | Perry | 6 days |
| Mar 11, 2:22 AM CST | River Flood Warning | MOB | George, Greene, Perry | 13 days |
| Mar 11, 2:30 AM CST | River Flood Warning | MOB | George, Greene, Wayne | 15 days |
| Mar 11, 2:40 AM CST | River Flood Warning | MOB | George, Greene, Jackson | 13 days |
| Mar 11, 6:42 AM CST | Special Weather Statement | MOB | Perry, Stone | 63 min |
| Mar 11, 7:28 AM CST | Flash Flood Warning | MOB | Perry, Stone | 3 hr |
| Mar 11, 7:34 AM CST | Areal Flood Warning | MOB | Greene, Wayne | 6 hr |
| Mar 11, 7:36 AM CST | River Flood Warning | MOB | Greene, Wayne | 6 days |
| Mar 11, 8:01 AM CST | Special Weather Statement | MOB | George | 44 min |
| Mar 11, 8:15 AM CST | Severe Thunderstorm Warning | MOB | George, Greene | 30 min |
| Mar 11, 8:45 AM CST | Special Weather Statement | MOB | Greene | 60 min |
| Mar 11, 8:48 AM CST | Flash Flood Warning | MOB | George | 3 hr |
| Mar 11, 9:15 AM CST | Flash Flood Warning | MOB | Greene, Wayne | 5 hr |
| Mar 11, 10:29 AM CST | Flash Flood Warning | MOB | Perry, Stone | 6 hr |
| Mar 11, 11:43 AM CST | Flash Flood Warning | MOB | George | 5 hr |
| Mar 10, 7:36 PM CST | River Flood Warning | MOB | Choctaw, Clarke, Washington | 11 days |
| Mar 10, 7:36 PM CST | River Flood Warning | MOB | Choctaw, Clarke, Washington | 11 days |
| Mar 10, 9:16 PM CST | Flash Flood Warning | MOB | Choctaw | 3 hr |
| Mar 11, 8:42 AM CST | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Mar 11, 8:55 AM CST | Special Marine Warning | MOB | 65 min | |
| Mar 11, 9:20 AM CST | Special Marine Warning | MOB | 55 min | |
| Mar 11, 9:28 AM CST | Flash Flood Warning | MOB | Mobile, Washington | 6 hr |
| Mar 11, 9:41 AM CST | Special Weather Statement | MOB | Baldwin, Mobile, Washington | 64 min |
| Mar 11, 9:42 AM CST | Flash Flood Warning | MOB | Choctaw | 6 hr |
| Mar 11, 9:59 AM CST | Special Marine Warning | MOB | 61 min | |
| Mar 11, 10:42 AM CST | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Mar 11, 10:45 AM CST | Special Weather Statement | MOB | Baldwin | 45 min |
| Mar 11, 10:50 AM CST | Areal Flood Advisory | MOB | Clarke | 4 hr |
| Mar 11, 10:58 AM CST | Special Marine Warning | MOB | 62 min | |
| Mar 11, 11:04 AM CST | Flash Flood Warning | MOB | Baldwin, Mobile | 6 hr |
| Mar 11, 11:22 AM CST | Flash Flood Warning | MOB | Clarke | 6 hr |
| Mar 11, 11:29 AM CST | Special Weather Statement | MOB | Baldwin | 61 min |
| Mar 11, 11:59 AM CST | Special Marine Warning | MOB | 61 min | |
| Mar 11, 12:16 PM CST | Areal Flood Advisory | MOB | Baldwin | 4 hr |
| Mar 11, 3:54 PM CST | Areal Flood Warning | MOB | Mobile | 12 hr |
Nearby
Areal Flood Warnings in Mississippi, 2016Areal Flood Warnings in Alabama, 2016Every areal flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.